I finish my pills on a Tuesday and start the placebo the following day, but I dont get my period until Friday and they are VERY short and VERY light. They usually last now later then Sunday. Is this normal?
29 Jul 2011
This is very normal while taking BCP. Most women find that their periods are much lighter and last a shorter time than they did prior to taking the pill. Remember to use a back up method if you have to have antibiotics at any time while you are taking BCP's. In fact you may find you get breakthrough bleeding on antibiotics. Be sure to try to take your pill at roughly the same time every day. As long as you take a pill each day, you do not need back up but if you miss a whole day without taking a pill, you should use a back up method for at least a week after the missed pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking Beyaz. After 6 pills I am so nausiated. Im miserable. Will it get better?
Am I in for this each month? I have PCOS and my periods are unbearable. I can already see improvement in bleeding & cramps but cannot handle the ...
1 answer • 26 Jul 2011
My period only shows with the help of Medroxyprogesterone for more than 3 years. I am 37 years old. My OBGY thinks I am on my early menopausal ...
0 answers • 26 Jul 2011
I have just started taking beyaz for the treatment of endometriosis. I have only taken it 2 days so?
... far. I think my gynecologist said that I would not have a period at all. Is this one of those types of birth control pills that you do not have a ...
2 answers • 23 Feb 2012
That lessen beyaz effectiveness. So as a precaution I took plan b which prolonged my period. Should I stop beyaz until I get my period so I ...
1 answer • 21 Aug 2013
I was on beyaz for three months and I ran out and I had two periods after that theni haven't had it?
... for two months now , I've bad all negative tests,what could it be ?
1 answer • 17 days ago